An approximate study of symmetric localized structures
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 327-331
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a15,
author = {S. P. Kurdyumov and G. G. Malinetskii and A. B. Potapov},
title = {An approximate study of symmetric localized structures},
journal = {Doklady Akademii Nauk},
pages = {327--331},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a15/}
}
S. P. Kurdyumov; G. G. Malinetskii; A. B. Potapov. An approximate study of symmetric localized structures. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 327-331. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a15/